Fertility Network UK
14,309 members23,561 posts

4 days stimming -update

Hey ladies, hope you are all well. I'm post 4 days stimming , i was advised to do them in my thighs and not my stomach, not sure why.

Anyway the headaches have now started to kick in, it's not so bad just dull headaches that come and go. The back of my legs also feel heavy and sore, i think this may just be a side effect?

The injections themselves are easy peasy so if you're due to start, don;t worry! Its really not that bad.

Couple of questions, i've quit coffee but really yearning for a cappuccino or a lovely frothy latte, mmmmm, am i ok with decaf or should i just stay away completely? I'm drinking Redbush too which is caffeine free tee. Also i'm assuming i'm ok to pop a couple of paracetamols for these headaches, i'm trying to drink plenty of water too.

Anyway any advice welcome! xx

2 Replies
oldestnewest

Hi Veekay80. The headaches are a nuisance, but you can safely take paracetamol if you need to, unless something else is prescribed. Keep away from anti-inflammatories such as ibuprofen. With regards to the injection site, they need to be given intra-muscularly, so the thigh is the easiest place. Caffeine free coffee is OK, so knock yourself out! I hope all goes well for you and you get a good result from the stimulation injections. Happy "frothy coffees"! Diane

1 like
Reply

Thanks Diane, very helpful as always!! xx

Reply

You may also like...